| Model Number |
4086 |
| Medical Device Problem Codes |
High impedance (1291); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/13/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this right atrial (ra) lead was surgically abandoned and replaced with a new lead due to an unknown product performance anomaly.No additional adverse patient effects were reported.
Event or Problem Description
It was reported that this right atrial (ra) lead was surgically abandoned and replaced with a new lead due to an unknown product performance anomaly.No additional adverse patient effects were reported.Subsequent additional information was received that indicated the right atrial (ra) lead had exhibited high out of range pacing impedances.This led the physician to perform the revision procedure that had the lead capped and replaced.No additional adverse patient effects were reported.